Free delivery on orders of €45 or more Free Click and Collect ready in 30 minutes Mon to Fri 9am to 6pm
Online query

Panadol Actifast Soluble Tablets (Paracetamol 500mg) 12’s

€4.25

Panadol ActiFast Soluble Tablets provide fast and effective relief of headaches, toothache, backache, rheumatic and muscle pains and period pain. It also relieves sore throat and the feverishness, aches and pains of colds and flu

In stock

Terms & Conditions of sale

This medicine is sold on the condition that it is to be used in accordance with recommendations for use as contained on the packaging and associated leaflets. I confirm that I am purchasing it for that use and am over 18 years of age. I agree to be contacted by a Pharmacist if they deem it necessary.

Free delivery on orders of €45 or more

  • Check Mark Satisfaction Guaranteed
  • Check Mark No Hassle Refunds
  • Check Mark Secure Payments
GUARANTEED SAFE CHECKOUT
  • Visa Card
  • MasterCard
  • American Express
  • Discover Card
  • PayPal

What are Panadol Actifast Soluble Tablets Used for?

Panadol ActiFast Soluble Tablets provide fast and effective relief of headaches, toothache, backache, rheumatic and muscle pains and period pain. It also relieves sore throat and the feverishness, aches and pains of colds and flu. Panadol ActiFast Soluble tablets also provide relief from the pain associated with osteoarthritis as diagnosed by a doctor. Panadol ActiFast Soluble tablets contain paracetamol which
is an analgesic (a pain reliever which reduces aches and shivers) and an antipyretic (it reduces body temperature when you have a fever).

How do you take Panadol Actifast Soluble Tablets?

Adults (including the elderly) and children aged 16 years and over:
1-2 tablets dissolved in water every 4 to 6 hours as required.
Children (10 to 15 years):
Give 1 tablet dissolved in water every 4 to 6 hours as required.

Do not give to children for more than 3 days without consulting a doctor.
Children under 10 years:
Do not give to children under the age of 10 years.
• Contains paracetamol.
• Do not exceed the stated dose.
• Do not take more frequently than every 4 hours.
• Do not take more than 4 doses in 24 hours.
• Do not take with any other product containing paracetamol.
• Please see your doctor if your symptoms do not improve.
• Prolonged use, except under medical supervision, may be harmful.
• This medicine should only be taken when necessary.
Always use the lowest effective dose to relieve your symptoms

Ingredients

Active ingredient: Each tablet contains Paracetamol 500mg.
Other ingredients: The soluble tablets also contain saccharin sodium, citric acid (anhydrous), sorbitol powder (E420), sodium hydrogen carbonate, sodium
laurylsulfate, anhydrous sodium carbonate, povidone and dimeticone.